# SDR ASAA2025022756328

- Difficulty date: February 27, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 40,444 hours, 12,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EMERGENCY EXIT LIGHT JUST AFT OF THE RIGHT WING IS NOT WORKING. GROUNDED - YES. RELAMPED RH EMERGENCY EXIT SLIDE LIGHT AFT OF RH WING, OPS CK GOOD IAW B737-900 AMM 33-51-04-960-801.
